# SDR ASAA1058483

- Difficulty date: November 6, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 11,595 hours, 3,781 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10613
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 11,956 hours, 3,638 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG STARTER DID NOT CUTOUT AUTOMATICALLY.  REPLACED NR 1 ENG START VALVE REF MM 80 11 03 400 801 F00 80 11 03 000 801 F00 AND TEST 71 00 00 809 F00 LEAK CHECK GOOD.  REPLACED NR 1 ENG START SWITCH (S266) IAW AMM 80 11 00 PAGE BLOCK 201.  START SWITCH TEST GOOD.  VERIFIED NR 1 ENG START SWITCH CUTOUT AT 56 PERCENT N2.
